Alert archive / Alaska / Wind Chill Advisories in 2006
Wind Chill Advisory 2, NWS Anchorage, AK
NWS Anchorage, AK issued this wind chill advisory at Nov 21, 2006, 10:43 AM AKST. It took effect at Nov 22, 2006, 6:00 AM AKST. It was in force for 58 min.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2006, 10:43 AM AKST (19:43 UTC)
- In effect from
- Nov 22, 2006, 6:00 AM AKST
- Expired
- Nov 22, 2006, 6:58 AM AKST
- In force
- 58 min
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK41 PAFC 220043 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 343 PM AST TUE NOV 21 2006 AKZ141-222100- /X.NEW.PAFC.WC.Y.0002.061122T1500Z-061122T2100Z/ /X.NEW.PAFC.WC.Y.0003.061123T0600Z-061123T1500Z/ COPPER RIVER BASIN- INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY... PAXSON...SLANA 343 PM AST TUE NOV 21 2006 ...WIND CHILL ADVISORY IN EFFECT FROM 6 AM TO 12 PM AST WEDNESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL ADVISORY ALONG THE COPPER RIVER FOR WEDNESDAY MORNING AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY MORNING. WIND CHILL READINGS TO 50 BELOW ALONG THE COPPER RIVER WEDNESDAY MORNING UNTIL NOON AND AGAIN WEDNESDAY NIGHT UNTIL THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ145-222100- /X.NEW.PAFC.WC.Y.0002.061122T1500Z-061122T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 343 PM AST TUE NOV 21 2006 ...WIND CHILL ADVISORY IN EFFECT FROM 6 AM TO 12 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL ADVISORY FOR THE BROAD PASS AREA FOR WEDNESDAY MORNING. WIND CHILL READINGS TO 50 BELOW ARE EXPECTED FROM NEAR CANTWELL TO CHULITNA WEDNESDAY MORNING UNTIL NOON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
3 follow-up statements
000 WWAK41 PAFC 221416 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 516 AM AST WED NOV 22 2006 AKZ141-222100- /X.CON.PAFC.WC.Y.0002.061122T1500Z-061122T2100Z/ /X.CON.PAFC.WC.Y.0003.061123T0600Z-061123T1500Z/ COPPER RIVER BASIN- INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY... PAXSON...SLANA 516 AM AST WED NOV 22 2006 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY ALONG THE COPPER RIVER SOUTH OF CHITINA... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM AST THURSDAY ALONG THE COPPER RIVER SOUTH OF CHITINA... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM AST THURSDAY. WIND GUSTS TO 30 MPH COMBINED WITH VERY COLD AIR TEMPERATURES WILL RESULT IN WIND CHILL READINGS TO 45 BELOW ALONG THE COPPER RIVER SOUTH OF CHITINA THIS MORNING AND AGAIN TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ145-222100- /X.CON.PAFC.WC.Y.0002.061122T1500Z-061122T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 516 AM AST WED NOV 22 2006 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY NORTH OF TALKEETNA... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. WIND GUSTS TO 30 MPH COMBINED WITH VERY COLD AIR TEMPERATURES WILL RESULT IN WIND CHILL READINGS TO 40 BELOW ZERO NORTH OF TALKEETNA THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK41 PAFC 221822 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 922 AM AST WED NOV 22 2006 AKZ145-221930- /X.CAN.PAFC.WC.Y.0002.000000T0000Z-061122T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 922 AM AST WED NOV 22 2006 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND CHILL ADVISORY. $$ AKZ141-222100- /X.CON.PAFC.WC.Y.0002.000000T0000Z-061122T2100Z/ /X.CON.PAFC.WC.Y.0003.061123T0600Z-061123T1500Z/ COPPER RIVER BASIN- INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY... PAXSON...SLANA 922 AM AST WED NOV 22 2006 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM AST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM AST THURSDAY. WIND GUSTS TO 30 MPH COMBINED WITH VERY COLD AIR TEMPERATURES WILL RESULT IN WIND CHILL READINGS TO 45 BELOW ALONG THE COPPER RIVER SOUTH OF CHITINA THIS MORNING AND AGAIN TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK41 PAFC 222058 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1158 AM AST WED NOV 22 2006 AKZ141-231500- /X.CAN.PAFC.WC.Y.0002.000000T0000Z-061122T2100Z/ /X.CON.PAFC.WC.Y.0003.061123T0600Z-061123T1500Z/ COPPER RIVER BASIN- INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY... PAXSON...SLANA 1158 AM AST WED NOV 22 2006 ...WIND CHILL ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM AST THURSDAY. WIND GUSTS TO 30 MPH COMBINED WITH VERY COLD AIR TEMPERATURES WILL RESULT IN WIND CHILL READINGS TO 45 BELOW ALONG THE COPPER RIVER SOUTH OF CHITINA TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Nov 21, 12:00 AM AKST, 10 hours 43 minutes earlier.
Area forecast discussion, Nov 21, 12:00 AM AKST, 10 hours 43 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM AST TUE NOV 21 2006
.DISCUSSION...
MODELS IN GENERAL AGREEMENT IN THE SHORT TERM. LONG TERM MODELS HAVE
BECOME MORE CONSISTENT IN STAGNANT PATTERN BREAKING DOWN THIS
WEEKEND. HAVE FOLLOWED THE LATEST GFS EXTENDED GUIDANCE.
EAST...HIGH OVER THE MAINLAND AND LOW IN THE GULF WILL CONTINUE
MOSTLY CLEAR AND COLD NORTHERLY FLOW CONDITIONS THROUGH THE WEEK.
SYSTEM SOUTHWEST OF THE ALEUTIANS WILL BREAKDOWN THE RIDGE OVER THE
BERING AND ALLOW SOUTHWEST FLOW TO REACH THE MAINLAND WITH WARMER
TEMPERATURES AND MOISTURE CROSSING INTO THE GULF.
WEST...RIDGE OVER THE EASTERN BERING AND ALASKA PENINSULA WILL HOLD
THROUGH THURSDAY. LOW COMPLEX SOUTHWEST OF THE WESTERN ALEUTIANS WILL
SPREAD BRISK SOUTHEAST WINDS EAST ALONG THE CHAIN THROUGH THURSDAY
NIGHT. MAINLAND WILL REMAIN UNDER NORTHERLY COLD AND DRY FLOW UNTIL
FRIDAY WHEN OVERRUNNING PRECIPITATION FROM SYSTEM OUT WEST REACHES
THE MAINLAND AND WARM FRONT IS PUSHED ASHORE OVER THE WEEKEND.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...ICE FLOOD JAMMING 121
MARINE...GALE 172 175 176 185
HEAVY FREEZING SPRAY 121 129
FIRE WEATHER...NONE
LR NOV 06The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 11:00 PM AKST | Gale Warning | AFC | 4 days | |
| Nov 20, 11:00 PM AKST | Small Craft Advisory | AFC | 12 hr | |
| Nov 20, 11:00 PM AKST | Small Craft Advisory | AFC | 40 min | |
| Nov 20, 11:40 PM AKST | Gale Warning | AFC | 11 hr | |
| Nov 21, 10:43 AM AKST | Wind Chill Advisory | AFC | 42 hr | |
| Nov 21, 11:00 AM AKST | Gale Warning | AFC | 12 hr | |
| Nov 21, 11:00 AM AKST | Small Craft Advisory | AFC | 36 hr | |
| Nov 21, 11:00 AM AKST | Small Craft Advisory | AFC | 60 hr |
Nearby
Wind Chill Advisories in Alaska, 2006Every wind chill advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.